# SDR AALA201805149043

- Difficulty date: April 27, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 262BG BETWEEN FR 64 TO FR 66, LBL Y765 TO RBL -Y1732 AT AFT GALLEY AREA. REPLACED FLOOR PANEL 262BG PER SRM 53-02-00-300-011 AND IRM 9701 REVISION H.
